MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-C 01.12.042 CEMENTED, MIRROR POLISHING STD STEM SIZE 2 12/14; HIP STEM CEMENTED

MEDACTA INTERNATIONAL SA STEM: QUADRA-C 01.12.042 CEMENTED, MIRROR POLISHING STD STEM SIZE 2 12/14; HIP STEM CEMENTED
Model Number 01.12.042
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 9 november 2022: lot 2006159: (b)(4) items manufactured and released on 22-sep-2020.Expiration date: 2025-sep-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient presented with a periprosthetic femoral fracture about 1 month after the primary surgery.The surgeon replaced the stem and head with non-medacta implants but left the cup and liner in situ.He could not confirm what caused the fracture or when the fracture occurred.

Brand Name
STEM: QUADRA-C 01.12.042 CEMENTED, MIRROR POLISHING STD STEM SIZE 2 12/14
Common Device Name
HIP STEM CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15869293
Report Number3005180920-2022-00895
Device Sequence Number5486181
Product Code LZO
UDI-Device Identifier07630030802232
UDI-Public07630030802232
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083558
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2025
Device Model Number01.12.042
Device Catalogue Number01.12.042
Device Lot Number2006159
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Initial Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale